Аннотация:
Как следствие принципа экстремума получены теоремы о единственности решения задачи Коши для широкого класса параболических уравнений в обобщенном классе Тихонова–Тэклинда.
Библ. 24.
Образец цитирования:
Л. И. Камынин, Б. Н. Химченко, “О проблеме Тихонова–Петровского для параболических уравнений 2-го порядка”, Сиб. матем. журн., 22:5 (1981), 78–109; Siberian Math. J., 22:5 (1981), 709–734
В. Ф. Вильданова, Ф. Х. Мукминов, “Тэклиндовские классы единственности для уравнения теплопроводности на некомпактных римановых многообразиях”, Уфимск. матем. журн., 7:2 (2015), 57–65; V. F. Vil'danova, F. Kh. Mukminov, “Täcklind uniqueness classes for heat equation on noncompact Riemannian manifolds”, Ufa Math. J., 7:2 (2015), 55–63
Sabir Umarov, Developments in Mathematics, 41, Introduction to Fractional and Pseudo-Differential Equations with Singular Symbols, 2015, 373
Sabir Umarov, “Pseudo-differential operators with meromorphic symbols and systems of complex differential equations”, Complex Variables and Elliptic Equations, 60:6 (2015), 829
В. Ф. Вильданова, Ф. Х. Мукминов, “Анизотропные классы единственности для вырождающегося параболического уравнения”, Матем. сб., 204:11 (2013), 41–54; V. F. Vil'danova, F. Kh. Mukminov, “Anisotropic uniqueness classes for a degenerate parabolic equation”, Sb. Math., 204:11 (2013), 1584–1597
Denis R. Akhmetov, Renato Spigler, “Supremum principles for the higher-order derivatives of solutions to the Dirichlet problem for parabolic equations without compatibility conditions between the data”, Journal of Differential Equations, 230:1 (2006), 86
Л. И. Камынин, Б. Н. Химченко, “Об априорных оценках решения I-ой краевой задачи для одного класса параболических систем второго порядка”, Изв. РАН. Сер. матем., 65:4 (2001), 67–88; L. I. Kamynin, B. N. Khimchenko, “A priori estimates for the solution of the first boundary-value problem for a class of second-order parabolic systems”, Izv. Math., 65:4 (2001), 705–726